# SDR AU980898

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr RV4
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Misinstalled
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DYNAFOCAL MOUNT BOLTS THREAD-BOUND RESULTING IN A 0.794MM (0.0312 INCH) GAP BETWEEN THE RUBBER MOUNTS AND THE ENGINE.
